# SDR FDKA200711350

- Difficulty date: November 1, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N830MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145259
- Aircraft time: 16,812 hours, 15,209 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Cap
- Part number: 14571035413
- Condition: Corroded
- Location: Mlg Bearing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT MLG FWD LOWER BEARING CAP CORRODED.  REWORKED AND REINSTALLED RT FWD MIG TRUNNION BEARING CAP.
